# SDR UIEA2019040423758

- Difficulty date: April 1, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,692 hours, 16,903 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING( PERFORMED APU BITE PROC. IAW AMM 49-11-03-958 FIM. PERFORMED MINI-FLAG INTERROGATION PROC. REF. HONEYWELL AMM 31-15671 NO DEFECT NOTED. NO MINI-FLAGS RECORDED. STARTED APU 4 TIMES SUCCESSFULLY, OPS CHECK OK.  )
